# SDR JR2R2011090700393

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,103 hours, 15,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC670128001
- Part serial: 10116
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT NR 3 INNER SKIN GOUGED/CRACKED AT SS344.  REPAIRED IAW RO CRJ9-57-0325.
